# SDR GTIA020918

- Difficulty date: July 12, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR GEAR TAB DELAMINATED LOWER SURFACE AT 1/B AND OUTBOARD SIDES.  REMOVED GEARED TAB.  REPAIRED LEFT ELEVATOR GEARED TAB.  INSTALLED GEARED TAB ON LEFT ELEVATOR.  (M)
